# SDR DALA2022100506480

- Difficulty date: October 2, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 70,692 hours, 28,063 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2434795) DURING INSPECTION FOUND RIGHT SIDE FUSELAGE STA 440 AND STR 24R / FWD CARGO DOOR SURROUND / IMPACT DAMAGE. REPAIRED PER PRI 602546-14.
